Revista Matemática Iberoamericana


Full-Text PDF (458 KB) | Metadata | Table of Contents | RMI summary
Volume 17, Issue 1, 2001, pp. 21–68
DOI: 10.4171/RMI/288

Published online: 2001-04-30

Solutions des équations de Navier-Stokes incompressibles dans un domaine exterieur

Nicolas Depauw[1]

(1) Université de Nantes, France

No abstract available for this article.

No keywords available for this article.

Depauw Nicolas: Solutions des équations de Navier-Stokes incompressibles dans un domaine exterieur. Rev. Mat. Iberoam. 17 (2001), 21-68. doi: 10.4171/RMI/288